# SDR AALA202009289029

- Difficulty date: September 8, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED RH TRANSITION PANEL AT STR 25R AND STA 767-787 IN THE AFT CARGO COMPARTMENT.  REPLACED TRANSITION PANEL, PER AARD 51-00-05-1.
